Alert archive / Texas / Gale Warnings in 2022

Gale Warning 8, NWS Brownsville, TX

February 11, 2022

NWS Brownsville, TX issued this gale warning at Feb 11, 2022, 1:55 PM CST. It took effect at Feb 12, 2022, 2:00 PM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 11, 2022, 1:55 PM CST (19:55 UTC)
In effect from
Feb 12, 2022, 2:00 PM CST
Expired
Feb 12, 2022, 10:00 PM CST
In force
8 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

142 
WHUS74 KBRO 111955
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
155 PM CST Fri Feb 11 2022

GMZ150-155-170-175-120600-
/O.UPG.KBRO.GL.A.0006.220212T2100Z-220213T0400Z/
/O.NEW.KBRO.GL.W.0008.220212T2000Z-220213T0400Z/
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
155 PM CST Fri Feb 11 2022

...GALE WARNING IN EFFECT FROM 2 PM TO 10 PM CST SATURDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 6
  to 9 feet expected.

* WHERE...Gulf waters between the mouth of the Rio Grande and 
  Baffin Bay from 0 to 60 nm.

* WHEN...From 2 PM to 10 PM CST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ130-132-135-120600-
/O.NEW.KBRO.SC.Y.0020.220212T2000Z-220213T1000Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
155 PM CST Fri Feb 11 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 4 AM CST
SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Laguna Madre between the Port of Brownsville and 
  Baffin Bay.

* WHEN...From 2 PM Saturday to 4 AM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
314 
WHUS74 KBRO 120409
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
1009 PM CST Fri Feb 11 2022

GMZ150-155-170-175-121215-
/O.CON.KBRO.GL.W.0008.220212T2000Z-220213T0400Z/
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
1009 PM CST Fri Feb 11 2022

...GALE WARNING REMAINS IN EFFECT FROM 2 PM TO 10 PM CST
SATURDAY...

* WHAT...North winds 25 to 30 kt with gusts up to 35 kt and seas 6
  to 10 feet expected.

* WHERE...Gulf waters between the mouth of the Rio Grande and 
  Baffin Bay from 0 to 60 nm.

* WHEN...From 2 PM to 10 PM CST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ130-132-135-121215-
/O.CON.KBRO.SC.Y.0020.220212T2000Z-220213T1000Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
1009 PM CST Fri Feb 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO
4 AM CST SUNDAY...

* WHAT...North winds 20 to 30 kt with a few gusts up to 35 kt 
  expected.

* WHERE...Laguna Madre between the Port of Brownsville and 
  Baffin Bay.

* WHEN...From 2 PM Saturday to 4 AM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
597 
WHUS74 KBRO 120951
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
351 AM CST Sat Feb 12 2022

GMZ150-155-170-175-121800-
/O.CON.KBRO.GL.W.0008.220212T2000Z-220213T0400Z/
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
351 AM CST Sat Feb 12 2022

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
10 PM CST THIS EVENING...

* WHAT...North winds 25 to 30 kt with gusts up to 35 kt and seas 
  6 to 10 feet expected.

* WHERE...Gulf waters between the mouth of the Rio Grande and 
  Baffin Bay from 0 to 60 nm.

* WHEN...From 2 PM to 10 PM CST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ130-132-135-121800-
/O.CON.KBRO.SC.Y.0020.220212T2000Z-220213T1000Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
351 AM CST Sat Feb 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 4 AM CST SUNDAY...

* WHAT...North winds 20 to 30 kt with a few gusts up to 35 kt 
  expected.

* WHERE...Laguna Madre between the Port of Brownsville and 
  Baffin Bay.

* WHEN...From 2 PM Saturday to 4 AM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
531 
WHUS74 KBRO 121530
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
930 AM CST Sat Feb 12 2022

GMZ150-155-170-175-130000-
/O.CON.KBRO.GL.W.0008.220212T2000Z-220213T0400Z/
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
930 AM CST Sat Feb 12 2022

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
10 PM CST THIS EVENING...

* WHAT...North winds 25 to 30 kt with gusts up to 35 kt and seas 
  6 to 10 feet expected.

* WHERE...Gulf waters between the mouth of the Rio Grande and 
  Baffin Bay from 0 to 60 nm.

* WHEN...From 2 PM to 10 PM CST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ130-132-135-130000-
/O.CON.KBRO.SC.Y.0020.220212T2000Z-220213T1000Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
930 AM CST Sat Feb 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 4 AM CST SUNDAY...

* WHAT...North winds 20 to 30 kt with a few gusts up to 35 kt 
  expected.

* WHERE...Laguna Madre between the Port of Brownsville and 
  Baffin Bay.

* WHEN...From 2 PM Saturday to 4 AM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
020 
WHUS74 KBRO 122356
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
556 PM CST Sat Feb 12 2022

GMZ130-132-135-130800-
/O.UPG.KBRO.SC.Y.0020.000000T0000Z-220213T1000Z/
/O.EXB.KBRO.GL.W.0008.220213T0000Z-220213T0400Z/
/O.NEW.KBRO.SC.Y.0021.220213T0400Z-220213T1000Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
556 PM CST Sat Feb 12 2022

...GALE WARNING IN EFFECT UNTIL 10 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
CST SUNDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt expected. For the Small Craft Advisory, 
  north winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Laguna Madre between the Port of Brownsville and 
  Baffin Bay.

* WHEN...For the Gale Warning, until 10 PM CST this evening. For 
  the Small Craft Advisory, from 10 PM this evening to 4 AM CST 
  Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ150-155-170-175-130400-
/O.CON.KBRO.GL.W.0008.000000T0000Z-220213T0400Z/
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
556 PM CST Sat Feb 12 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...

* WHAT...North winds 25 to 35 kt with gusts up to 40 kt and seas 
  7 to 10 feet.

* WHERE...Gulf waters between the mouth of the Rio Grande and 
  Baffin Bay from 0 to 60 nm.

* WHEN...Until 10 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
002 
WHUS74 KBRO 130407
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
1007 PM CST Sat Feb 12 2022

GMZ130-132-135-131200-
/O.EXP.KBRO.GL.W.0008.000000T0000Z-220213T0400Z/
/O.EXT.KBRO.SC.Y.0021.000000T0000Z-220213T1200Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
1007 PM CST Sat Feb 12 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Laguna Madre between the Port of Brownsville and 
  Baffin Bay.

* WHEN...Until 6 AM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ150-155-170-175-131200-
/O.EXP.KBRO.GL.W.0008.000000T0000Z-220213T0400Z/
/O.EXB.KBRO.SC.Y.0021.000000T0000Z-220213T1800Z/
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
1007 PM CST Sat Feb 12 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST SUNDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...North winds 20 to 25 kt with a few gusts up to 35 kt.
  Seas and seas 7 to 10 feet.

* WHERE...Gulf waters between the mouth of the Rio Grande and 
  Baffin Bay from 0 to 60 nm.

* WHEN...Until noon CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Feb 11, 11:27 AM CST, 2 hours 28 minutes earlier.

Area forecast discussion, Feb 11, 11:27 AM CST, 2 hours 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1127 AM CST Fri Feb 11 2022

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...VFR conditions now under cloudy skies with light
winds. VFR will continue into this evening, giving way to MVFR
ceilings tonight and possibly IFR ceilings Saturday morning in
advance of a cold front due through the lower RGV around noon
through 2 PM. Fog will develop across the ranchlands late tonight
and will spread to the lower valley through the early daylight
hours, but ceilings are expected to be more limiting than vsby.
on Saturday. Winds will strengthen to breezy north Saturday aftn.
and a few rumbles of thunder may accompany the front. Aviation
conditions will improve to VFR again late Saturday night.

&&

.PREV DISCUSSION... /issued 542 AM CST Fri Feb 11 2022/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...A VFR mid level deck will stick around through the
afternoon or evening hours today before lowering to MVFR, and then
ceilings will lower even further to IFR at HRL and MFE by early
Saturday morning and be accompanied by patchy fog. Winds will
generally be light today and become calm overnight tonight. There
is a slight chance of showers at BRO later today but this activity
is not expected to have any significant impacts to operations.

PREV DISCUSSION... /issued 350 AM CST Fri Feb 11 2022/

SHORT TERM (Now through Saturday): With surface high pressure off
to the east, a light onshore flow will persist through most of today
and then drop off during the overnight hours and become variable.
Low to mid level moisture will continue to move in from the south,
increasing relative humidity values, and maintaining cloud cover
over the Lower to Mid Valley. An elongated, nearly horizontal trough
will approach the region from the north and a weak perturbation in
the west-southwest flow will pass just to the south of the Rio
Grande...helping to support some shower development across the Lower
Valley and offshore where the bulk of the moisture will be
concentrated...but only carrying a slight chance over the land areas
for today. Today's highs will range from the lower to upper 70s
under partly to mostly cloudy skies. Lows will be a few degrees
warmer for tonight and only drop to near 60 across the Valley to the
mid 50s across the northern ranchlands. Light to calm winds
overnight combined with elevated relative humidity values will allow
some patchy fog to develop across most of the area by Saturday
morning.

On Saturday, a deep, positively-tilted trough will move across the
central CONUS and an associated cold front will push south through
Deep South Texas during the afternoon hours. Rain chances will
increase ahead of the front, and with modest instability, included
some slight chances of thunder mainly for areas around the Rio
Grande and offshore. Rainfall amounts will generally be between a
couple of hundredths to a quarter of an inch with the highest
amounts in the Mid to Lower Valley. Breezy to windy northerly winds
are expected behind the front...and with the strongest winds
concentrated right along the coast, a Wind Advisory may be needed
for a few hours for the coastal locations.

LONG TERM (Saturday Night through Thursday): Breezy north winds
will develop Saturday evening in the wake of the front. A few
showers may linger after sunset, mainly across the Lower Valley
and over the coastal waters. The 500mb shortwave trough axis will
swing overhead and move east of the region by late Saturday night,
providing a dry and stable northwest flow aloft. At the surface,
high pressure will build into deep south Texas Saturday night then
settle across the area on Sunday. Low temperatures Saturday night
will fall into the upper 30s across the northern ranchlands to
the low to mid 40s across much of the Rio Grande Valley with
clearing skies. Sunny skies and mild temperatures are expected on
Sunday with highs mainly in the 60s. Another chilly night is
expected Sunday night with lows ranging from the mid to upper 30s
across the northern ranchlands to around 40 across the Valley.

Surface high pressure slides eastward across the Gulf of Mexico
Monday into Monday night. Temperatures will gradually warm through
midweek as moist onshore flow returns. The latest GFS and ECMWF are
in fairly good agreement with next 500mb low digging south over
California and near the Great Basin region Tuesday into Tuesday
night. This will result in surface low pressure developing across
the Plains. The pressure gradient is expected to strengthen on
Tuesday. Breezy to windy conditions will be possible, especially
near the coast, Tuesday through Thursday. The strongest winds may
occur Wednesday afternoon into early Thursday morning as a potent
low-level jet, 925mb winds of 50+ knots, develops.  Another modest
cold front arrives late Thursday into early Friday morning.

MARINE (Now through Saturday): Marine conditions will continue
to be very favorable today with light winds and seas generally 2
feet or less into Saturday morning. A cold front will move through
the lower Texas coastal waters Saturday afternoon, quickly
ushering in hazardous marine conditions. A Gale Watch is in effect
tomorrow afternoon for possible frequent gale-force gusts. A
chance of showers today will carry into Saturday and increase
ahead of the front. Instability will be high enough to allow for
some possible embedded thunder in this activity on Saturday.

Saturday Night through Wednesday: Strong northerly winds and
building seas will develop Saturday night into Sunday morning, in
the wake of the cold front. High-end Small Craft Advisories are
likely during this time for both the Laguna Madre and Gulf waters.
Also, a few gale-force wind gusts will be possible. Conditions
will gradually improve on Sunday as high pressure builds across
the northwest Gulf. Exercise caution conditions will likely be
needed on the Gulf waters on Sunday as seas will remain elevated.
Favorable conditions will prevail Sunday night into Monday night
with light to moderate winds and generally low seas. The pressure
gradient is expected to strengthen on Tuesday as low pressure
develops across the Plains. Additional Small Craft Advisories may
be needed for Gulf waters by Tuesday night and on the Laguna Madre
on Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  71  59  70  45 /  20  20  60  10
BROWNSVILLE          73  61  72  45 /  20  20  70  10
HARLINGEN            74  59  72  42 /  20  20  70  10
MCALLEN              74  59  70  41 /  10  10  60  10
RIO GRANDE CITY      76  59  70  41 /  10   0  50  10
SOUTH PADRE ISLAND   66  62  68  50 /  20  30  70  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Gale Watch from Saturday afternoon through Saturday evening
for GMZ150-155-170-175.

&&

This product is also available on the web at:
https://weather.gov/rgv

54-BHM/67-Mejia/58-Reese
Hazardous weather outlook, Feb 11, 4:25 AM CST, 9 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
425 AM CST Fri Feb 11 2022

TXZ248>257-351-353-121030-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
425 AM CST Fri Feb 11 2022

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

An elevated rip current risk is possible along area beaches
Saturday through Sunday, and again Tuesday through Wednesday.

Wind Advisories may be needed for the coastal counties Saturday
afternoon and again Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-121030-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
425 AM CST Fri Feb 11 2022

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Small Craft Advisories may be necessary for all of the lower
Texas coastal waters Saturday afternoon and night, and for the
Gulf waters Sunday morning. Gale-force gusts will be possible for
a few hours Saturday evening, so a Gale Watch is in effect.
Additional Small Craft Advisories may be necessary Tuesday into
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 3:54 AM CSTGale WatchBRO10 hr
Feb 11, 1:55 PM CSTSmall Craft AdvisoryBRO28 hr

Nearby

Gale Warnings in Texas, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.